# SDR UIEA2019051104169

- Difficulty date: May 11, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 74,774 hours, 14,785 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 2041444046
- Part serial: 3305
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ITEM O1; CAPTAINS WEATHER RADAR FAIL AND ITEM 02; FO WEATHER RADAR FAIL.( TRANSFERRED TO MDDR 111474 CAT "C" IAW ATLAS MEL 34-43-01-02 DUE DATE 21MAY19.   REF LOG PAGE 1055207 ITEM M3; REMOVED AND REPLACED ANTENNA DRIVE UNIT IAW AMM 34-43-05, SYSTEM OPS CHECK NORMAL. THIS CLEARS MDDR 111474.  )
